We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Alka-Seltzer Plus Day & Night Cold Formulas Effervescent Tablets- 20ct

    Alka-Seltzer Plus Day & Night Cold Formulas Effervescent Tablets- 20ct

    Product ID: A10177863

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $8.95
    Select
    2 
    $16.90
    Select
    3 
    $24.85
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves these symptoms due to a cold or the flu: minor aches and pains; nasal and sinus congestion; runny nose; sore throat; headache; cough; sneezing
    • Night liquid gels temporarily relieve these symptoms due to a cold or flu: minor aches and pains, headache, nasal and sinus congestion, cough, runny nose, sneezing, sore throat
    • Temporarily reduces fever

    Description

    Cold and flu are two of the most common seasonal illnesses, affecting millions each year. Attack your cold symptoms any time of the day with Alka-Seltzer Plus Day & Night Combo Pack. The Alka-Seltzer Plus Day Non-Drowsy Cold & Flu Formula Effervescent Tablets provide fast relief from your worst cold and flu symptoms such as: nasal congestion, headache and body ache, sinus pressure, cough, sore throat, and fever. The night formula liquid gels also contain an antihistamine to help relieve your sneezing and runny nose.

    Directions

    See Package for details. Do not take more than the recommended dose.


    Ingredients

    Acetaminophen 325mg - Pain Reliever/Fever Reducer. Dextromethorphan Hydrobromide 10mg - Cough Suppressant. Phenylephrine Hydrochloride 5mg - Nasal Decongestant.Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels: Active Ingredients (in each Capsule) - Purposes. Acetaminophen 325mg - Pain Reliever/Fever Reducer. Dextromethorphan Hydrobromide 10mg - Cough Suppressant. Doxylamine Succinate 6.25mg - Antihistamine. Phenylephrine Hydrochloride 5mg - Nasal Decongestant. Alka-Seltzer Plus® Day Non-Drowsy Cold & Flu Formula Liquid Gels: Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels: Inactive Ingredients: FD&C Blue #1, D&C Yellow #10, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide.

    WARNINGS

    Keep out of reach of children.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS